Couldn't find what you looking for?

TRY OUR SEARCH!

Oh my gosh... I just started on metformin like about 3 weeks ago and I hate it so much!  I am having diarrhea reallllly bad with it and I don't know what to do about the other side effects!  I have a bad stomachache with it so I don't feel like eating all that much.  I did have fever and chills for a few days and i am not sure if it was the metformin or not.  I also had a bad cough too.  My back hurts lately and my muscles hurt all over my body.  I don't know if its the flu or waht but I am miserable.  I can't stay awake I am tired all the time.  None of this happened until I started taking Metformin.  Has anyone else had this type of thing happen to them while taking this medication?  Waht were your symptoms?  Did you stay on it and did the symptoms go away?  Or did you decide to go off of it and try a different medication?

Loading...

Hello, Guest!  I see that you are having a time with the Metformin you are on.  I know of many people that had trouble taking it and ended up changing meds.  All of the symptoms you listed, like diarrhea, muscle aches, and like you have the flu... they sound like the Metformin is the cause.  You can ask your doctor about changing medications.  Metformin is a cheap medication, so this is probably why it is prescribed so often.  You don't need to put up with these symptoms when there are so many other diabetic medications available.

Has any of our diabetic forum readers taken Metformin at some time and had symptoms as described above?  Did you stay on it to see if the symptoms went away or did you change medications?

Reply

Loading...